Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A condition for a finite group to be nilpotent


Authors: Stephen Montague and Gomer Thomas
Journal: Proc. Amer. Math. Soc. 17 (1966), 1205-1206
MSC: Primary 20.40
MathSciNet review: 0197566
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Reinhold Baer, Classes of finite groups and their properties, Illinois J. Math. 1 (1957), 115–187. MR 0087655
  • [2] P. Hall, Some sufficient conditions for a group to be nilpotent, Illinois J. Math. 2 (1958), 787–801. MR 0105441
  • [3] B. Huppert, Lecture notes, University of Illinois, Urbana, 1964.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0197566-6
Article copyright: © Copyright 1966 American Mathematical Society